# SDR YENA20140705125

- Difficulty date: July 5, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 30,076 hours, 10,501 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK, FOUND ROW 15ABC EMERGENCY LIGHT INOPERATIVE.  REPLACED WIRE HARNESS IAW CMM 25-25-15.  CHECKED NORMAL.
